Volume 34; Issue 3

3

On a Generalization of the Lewis Invariant for the Time-Dependent Harmonic Oscillator

Année:
1978
Langue:
english
Fichier:
PDF, 679 KB
english, 1978
4

Periodic Solutions of Nonlinear Wave Equations in n -Dimensional Space

Année:
1978
Langue:
english
Fichier:
PDF, 1.00 MB
english, 1978
5

Spatial Patterns for Discrete Models of Diffusion in Excitable Media

Année:
1978
Langue:
english
Fichier:
PDF, 893 KB
english, 1978
8

A Characterization of Positive Poisson Distribution and its Statistical Application

Année:
1978
Langue:
english
Fichier:
PDF, 406 KB
english, 1978
9

Asymptotic Analysis of Diffusion Equations in Population Genetics

Année:
1978
Langue:
english
Fichier:
PDF, 2.16 MB
english, 1978
10

On the Boltzmann Equation with External Forces

Année:
1978
Langue:
english
Fichier:
PDF, 1.48 MB
english, 1978
11

A Generator Set for Representing All Automorphisms of a Graph

Année:
1978
Langue:
english
Fichier:
PDF, 300 KB
english, 1978
12

The Balanced States of a Proportioning Network

Année:
1978
Langue:
english
Fichier:
PDF, 1.83 MB
english, 1978
13

Strictly Cyclic Linear Systems

Année:
1978
Langue:
english
Fichier:
PDF, 892 KB
english, 1978
14

A Characterization of Positive Poisson Distribution and its Statistical Application

Année:
1978
Langue:
english
Fichier:
PDF, 363 KB
english, 1978
15

Complexity Results for Bandwidth Minimization

Année:
1978
Langue:
english
Fichier:
PDF, 2.23 MB
english, 1978
16

Front Matter

Année:
1978
Langue:
english
Fichier:
PDF, 871 KB
english, 1978
17

Strictly Cyclic Linear Systems

Année:
1978
Langue:
english
Fichier:
PDF, 696 KB
english, 1978
20

Periodic Solutions of Nonlinear Wave Equations in n-Dimensional Space

Année:
1978
Langue:
english
Fichier:
PDF, 795 KB
english, 1978
21

Spatial Patterns for Discrete Models of Diffusion in Excitable Media

Année:
1978
Langue:
english
Fichier:
PDF, 695 KB
english, 1978
23

Asymptotic Analysis of Diffusion Equations in Population Genetics

Année:
1978
Langue:
english
Fichier:
PDF, 1.62 MB
english, 1978
24

On the Boltzmann Equation with External Forces

Année:
1978
Langue:
english
Fichier:
PDF, 1.09 MB
english, 1978
25

The Balanced States of a Proportioning Network

Année:
1978
Langue:
english
Fichier:
PDF, 1.26 MB
english, 1978
27

Back Matter

Année:
1978
Langue:
english
Fichier:
PDF, 538 KB
english, 1978
29

On a Generalization of the Lewis Invariant for the Time-Dependent Harmonic Oscillator

Année:
1978
Langue:
english
Fichier:
PDF, 614 KB
english, 1978
30

Complexity Results for Bandwidth Minimization

Année:
1978
Langue:
english
Fichier:
PDF, 1.72 MB
english, 1978